Loading [MathJax]/jax/output/SVG/config.js
Mathematische Annalen
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Mathematische Annalen, 2012, том 353, выпуск 1, страницы 95–108
DOI: https://doi.org/10.1007/s00208-011-0676-x
(Mi matan5)
 

Эта публикация цитируется в 37 научных статьях (всего в 37 статьях)

Matrix factorizations for nonaffine LG-models

D. Orlov

Algebra Section, Steklov Mathematical Institute RAN, Gubkin str. 8, Moscow 119991, Russia
Аннотация: We propose a natural definition of a category of matrix factorizations for nonaffine Landau–Ginzburg models. For any LG-model we construct a fully faithful functor from the category of matrix factorizations defined in this way to the triangulated category of singularities of the corresponding fiber. We also show that this functor is an equivalence if the total space of the LG-model is smooth.
Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 10-01-93113
11-01-00336
11-01-00568
Министерство образования и науки Российской Федерации 4713.2010.1
11.G34.31.0023
Simons Center for Geometry and Physics
This work was partially supported by RFBR grants 10-01-93113, 11-01-00336, 11-01-00568, NSh grant 4713.2010.1,by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023, and by Simons Center for Geometry and Physics.
Поступила в редакцию: 21.02.2011
Исправленный вариант: 09.04.2011
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/matan5
  • Эта публикация цитируется в следующих 37 статьяx:
    1. Yves Baudelaire Fomatati, “Refined multiplicative tensor product of matrix factorizations”, Journal of Pure and Applied Algebra, 228:5 (2024), 107556  crossref
    2. A. Oblomkov, L. Rozansky, “Categorical Chern character and braid groups”, Advances in Mathematics, 437 (2024), 109436  crossref
    3. Yukinobu Toda, “Categorical wall-crossing formula for Donaldson–Thomas theory on the resolved conifold”, Geom. Topol., 28:3 (2024), 1341  crossref
    4. Leonid Positselski, Jan Št'ovíček, “Coderived and contraderived categories of locally presentable abelian DG-categories”, Math. Z., 308:1 (2024)  crossref
    5. Wolfgang Rump, “A note on derived categories of the second kind”, Communications in Algebra, 51:2 (2023), 663  crossref
    6. Yuki Hirano, Genki Ouchi, “Derived factorization categories of non‐Thom–Sebastiani‐type sums of potentials”, Proceedings of London Math Soc, 126:1 (2023), 1  crossref
    7. Leonid Positselski, “Differential graded Koszul duality: An introductory survey”, Bulletin of London Math Soc, 55:4 (2023), 1551  crossref
    8. Federico Barbacovi, Ed Segal, “Serre functors of residual categories via hybrid models”, Bulletin of London Math Soc, 55:5 (2023), 2505  crossref
    9. Andrei Ionov, “McKay correspondence and orbifold equivalence”, Journal of Pure and Applied Algebra, 227:5 (2023), 107297  crossref
    10. Yukinobu Toda, “Categorical Donaldson–Thomas Theory for Local Surfaces: ℤ/2-Periodic Version”, International Mathematics Research Notices, 2023:13 (2023), 11172  crossref
    11. Leonid Positselski, Jan Šťovíček, “Derived, coderived, and contraderived categories of locally presentable abelian categories”, Journal of Pure and Applied Algebra, 226:4 (2022), 106883  crossref
    12. Jeongseok Oh, Bhamidi Sreedhar, “LOCALIZATION BY -PERIODIC COMPLEXES AND VIRTUAL STRUCTURE SHEAVES”, J. Inst. Math. Jussieu, 21:5 (2022), 1477  crossref
    13. Yves Baudelaire Fomatati, “On tensor products of matrix factorizations”, Journal of Algebra, 609 (2022), 180  crossref
    14. Daniel Halpern-Leistner, Daniel Pomerleano, “Equivariant Hodge theory and noncommutative geometry”, Geom. Topol., 24:5 (2020), 2361  crossref
    15. Jørgen Vold Rennemo, “The homological projective dual of”, Compositio Math., 156:3 (2020), 476  crossref
    16. Constantin Teleman, “Matrix factorization of Morse–Bott functions”, Duke Math. J., 169:3 (2020)  crossref
    17. Leonid Positselski, Alexander Slávik, “Flat morphisms of finite presentation are very flat”, Annali di Matematica, 199:3 (2020), 875  crossref
    18. Jørgen Vold Rennemo, Ed Segal, “Hori-mological projective duality”, Duke Math. J., 168:11 (2019)  crossref
    19. James Pascaleff, Nicolò Sibilla, “Topological Fukaya category and mirror symmetry for punctured surfaces”, Compositio Math., 155:3 (2019), 599  crossref
    20. Alexei Oblomkov, Lecture Notes in Mathematics, 2248, Geometric Representation Theory and Gauge Theory, 2019, 83  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:124
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025